# SDR ASAA2016042216491

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,205 hours, 9,904 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT FOUND "ELECT" LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31, TASK 801, FOUND SPCU INOPERATIVE MESSAGE. ACCOMPLISHED FIM 24-34, TASK 802 SPCU RESET AND OPERATE NORMAL.
